# SDR CALA2023042801285

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737*
- Aircraft serial: 28769
- Aircraft time: 77,587 hours, 27,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 071701100
- Condition: Inoperative
- Location: Rows 3 & 11
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHTING INOP BETWEEN ROWS 3 AND ROW 11 EMERGENCY BATTERY IS REMOVED FROM CHARGER AT 12 WINDOWS BACK ON THE RIGHT SIDE. NEW CHARGER AND OLD BATTERY ARE IN THE AVIONICS OFFICE ON THE TABLE. BATTERY IS ON AOG. REF AMM 33-51-00 REPLACED BATTERY PACK AT M1676 REF MM 33-51-06.  EMER LIGHTS BETWEEN CROWS 3 AND 11 OPS CHECK NORMAL
